# SDR THMN4165SQ123

- Difficulty date: June 30, 2006
- Submitted: July 3, 2006
- Operation: General aviation
- Aircraft: N320GC
- Make and model: Piper PA-39
- Aircraft serial: 3960
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE COWL CRACKED AT FWD FASTENER.  MADE AIRWORTHY REPAIR IAW PA-39 SRM CHAPTER 4 PG 1F6 AND AC43.13-1B SECTION 4 PARAGRAPH 4-57 FIGURE 4-6 AND SECTION 4 PARAGRAPH 4-58 FIGURE 4-16.
